Posted by zoobie on August 17, 2003, at 17:01:46
In reply to Re: Withdrawl from HELL, posted by snick on August 16, 2003, at 14:09:39
I'd like to say I'm thankful for this site, for its' helped me very much.
My question is, I've been coming off Effexor XR and I've halfed my dose from 75mg to 37.5mg. After 3 days I started feeling dizzy and really spaced out. I've had trouble working because I can't remember things and move at a much slower pace (I'm a waitress).
I've gone to the doctor to get a note to take the week off so I can deal with the side effects (and not provide poor service at my work).
My question is, since I've been on 37.5mg for the last 5 days and I'm getting side effects, should I just stop taking it and hopefully all my side effects should be gone in a week?
I don't mind dealing with the side effects if I'm at home, but are there any reasons I shouldn't stop taking it all together? (eg. reoccurance of depression, anxiety, brain chemical damage, etc.?)
Any advice would be very helpful, for my doctor was not. He said that I don't need to taper off EffexorXR because it has no side effects!! (Can you believe him???)
Thank you very much for your help.